# SDR QXEA0100940

- Difficulty date: June 10, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 33,761 hours, 41,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY EXIT SIGNS NR 1, 3, 4 HAVE BURNED OUT LIGHTS. REMOVED AND REPLACED EMERGENCY EXIT SIGNS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
